R. Beals, Opérateurs invariants hypoelliptiques sur un groupe de lie nilpotent, Équations aux dérivées partielles et analyse fonctionnelle, pp.1-8, 1976.

P. Bolley, J. Camus, and J. Nourrigat, La condition de Hörmander-Kohn pour les opérateurs pseudo-differentiels, Communications in Partial Differential Equations, vol.7, pp.197-221, 1982.

M. Bramanti and L. Brandolini, L p estimates for uniformly hypoelliptic operators with discontinuous coefficients on homogeneous groups, Rend. Sem. Mat. Univ. Politec. Torino, vol.58, issue.4, pp.389-433, 2000.

A. D. Fokker, , vol.43, p.812, 1914.

B. Helffer and F. Nier, Hypoelliptic estimates and spectral theory for Fokker-Planck operators and Witten Laplacians, Lecture Notes, 2005.

B. Helffer and . Nourrigat, Hypoellipticité pour des groupes nilpotents de rang de nilpotence 3, Communications in Partial Differential Equations, vol.3, issue.8, pp.643-743, 1978.

B. Helffer and J. Nourrigat, Caractérisation des opérateurs hypoelliptiques homogènes. Communications in Partial Differential Equations, vol.4, pp.899-958, 1979.

B. Helffer and J. Nourrigat, Approximation d'un système de champs de vecteurs et applications a l'hypoellipticité, Arkiv för Matematik, vol.17, issue.1-2, 1979.

B. Helffer and J. Nourrigat, Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Birkhäuser Progress in Mathematics, vol.58, 1985.

F. Hérau and F. Nier, Isotropic hypoellipticity and trend to equilibrium for the FokkerPlanck equation with a high-degree potential. Archive for Rational Mechanics and, Analysis, vol.171, issue.2, pp.151-218, 2004.

L. Hörmander, Hypoelliptic second order differential equations, Acta Mathematica, vol.119, issue.1, pp.147-171, 1967.

Z. Karaki, Trend to the equilibrium for the Fokker-Planck system with a strong external magnetic field. hal-01975138, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01975138

A. Kirillov, Unitary representations of nilpotent lie groups. Russian mathematical surveys, vol.17, p.53, 1962.

M. Planck, Sitzber. Preuss. Akad. Wiss, p.324, 1917.

C. Rockland, Hypoellipticity on the Heisenberg group-representation-theoretic criteria. Transactions of the, vol.240, pp.1-52, 1978.

L. P. Rothschild, A criterion for hypoellipticity of operators constructed from vector fields, Communications in Partial Differential Equations, vol.4, issue.6, pp.645-699, 1979.

L. P. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Mathematica, vol.137, issue.1, pp.247-320, 1976.

A. Pascucci, Hölder regularity for a Kolmogorov equation, Transactions of the American Mathematical Society, pp.901-924, 2003.

C. J. Xu, Regularity for quasilinear second-order subelliptic equations, Comm. Pure Appl. Math, vol.45, issue.1, pp.77-96, 1992.